# SDR ASOA2014052110541

- Difficulty date: April 28, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 31,295 hours, 22,910 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EDDY CURRENT INSPECTION OF LT WING LOWER PLANK AND TRUMION HOLES CRACK INDICATIONS IN 1EA FASTENER HOLE.  REPAIRED IAW REO 670-57-21-694, REV P2.
